# SDR CALA2009062300323

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 67,173 hours, 34,453 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rectifier
- Part number: 0802032501
- Part serial: 3883
- Condition: Unserviceable
- Location: Thrust Reverser
- Part time: 67,173 hours, 34,453 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, LOST T/R'S NR 2 AND 3.  REMOVED AND REPLACED 2 T/R UNIT IAW AMM 24-21-31. TESTED NR 2 AND NR 3 T/R UNITS IAW AMM 24-21-31.  OPS CKS NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT NR 1083051, SN OFF 03883 TRANSFORMER, RE:  OFF 19-2425-9-0005 3883 ON 19-2425-9-0005 8071.
